# SDR DALA2019053103331

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 72,334 hours, 53,854 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WAKEUP CK FOUND #2 ENG LARGE DENT APPOX 3" LONG AND .250" DEEP IN NOSE COWLING AT 4 O'CLOCK POS. REMOVED #2 ENG NOSE COWL PER AMM 71-10-01 INSTALLED #2 ENG NOSE COWL PER AMM 71-10-01. COWL, NOSE, LT OFF 88-7110-9-0001 02236 ON 88-7110-9-0001 49422. (LP6253752)
